# SDR IPXA2022050881856

- Difficulty date: May 3, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 33,137 hours, 21,784 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N305217
- Part serial: NSN
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:CNO. 2 ENGINE AFT FAIRING BEHIND PNL 445AR BRACKET FWD LOWER CORNER CRACKEDREMOVED AND REPLACED PER SRM 51-40-02-0G
